# SDR SIMA20140207001

- Difficulty date: February 7, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,703 hours, 32,011 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 17 & 18 INOPERATIVE.  AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED REMOVABLE SPLICES IAW EMB 145 WM 20-21-00. OPC GOOD. MEL RESTORED
